the hair on the top of my mothers head has came out while taking singular
13 Sep 2010
Hair loss doesn't appear to be a known side effect of Singulair but perhaps is causing the hair loss in your mum. Or maybe it's coincidental and her hair loss is due to some other trigger. Please ask her discuss with her doctor to eliminate other reasons.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
what are the ages of a person who can take singulair 5 mg???
1 answer • 15 Jan 2010
my 3 yr old boy has been on singulair for a month and a half and now he started peeing the bed and having accidents during the day, can singulair ...
1 answer • 15 Feb 2011
The intent of my question is to find out if continued use is necessary to maintain a natural thickness of hair. If fact, is there a dependency ...
2 answers • 11 Nov 2013
Dose Prozac give you hair lose I have being my hair has being going very fin and I'm worried that I?
... might be losing my hair I don't know if I'm worrying to much I'm on 20mg of Prozac
1 answer • 14 Apr 2014
I've noticed extensive hair lose while on this medication. I am picking hair off of my clothes all day. My floors are full of hair. When I wash ...
0 answers • 11 Dec 2014